Browsing by Subject 230112

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 16 of 16
Issue DateTitleAuthor(s)Citation
2006Birman's conjecture is true for I-2(p)East, James; Mathematics & StatisticsBirman's conjecture is true for I-2(p), Journal of Knot Theory and Its Ramifications, vol.15,(2),2006,pp 167-177
2006Cellular algebras and inverse semigroupsEast, James; Mathematics & StatisticsCellular algebras and inverse semigroups, Journal of Algebra, vol.296,(2),2006,pp 505-519
2007Closed manifolds coming from Artinian complete intersectionsPaunescu, Laurentiu; Papadima, Stefan; Mathematics & StatisticsClosed manifolds coming from Artinian complete intersections, Transactions of the American Mathematical Society, vol.359, 6, 2007,pp 2777-2786
2008Finitely dominated covering spaces of 3- and 4- manifoldsHillman, Jonathan; Mathematics & StatisticsFinitely dominated covering spaces of 3- and 4- manifolds, Journal of the Australian Mathematical Society, vol.84, N/A, 2008,pp 99-108
2007Finiteness conditions and PD_r-group covers of PD_n-complexesHillman, Jonathan; Kochloukova, D H; Mathematics & StatisticsFiniteness conditions and PD_r-group covers of PD_n-complexes, Mathematische Zeitschrift, vol.256, 1, 2007,pp 45-56
2004An indecomposable PD_3-complex : IIHillman, Jonathan; Mathematics & StatisticsAn indecomposable PD_3-complex : II, Algebraic & Geometric Topology, vol.4,(N/A),2004,pp 1103-1109
2005An indecomposable PD_3-complex whose fundamental group has infinitely many endsHillman, Jonathan; Mathematics & StatisticsAn indecomposable PD_3-complex whose fundamental group has infinitely many ends, Mathematical Proceedings of the Cambridge Philosophical Society, vol.138, 1, 2005,pp 55-57
2007On 4-manifolds with zero-entropy metricsHillman, Jonathan; Mathematics & StatisticsOn 4-manifolds with zero-entropy metrics, Bulletin of the London Mathematical Society, vol.39, 2, 2007,pp 327-328
2006On maps preserving zero Jordan productsZhang, Ruibin; Chebotar, Mikhail A; Ke, Wen-Fong; Lee, Pjek-Hwee; Mathematics & StatisticsOn maps preserving zero Jordan products, Monatshefte fur Mathematik, vol.149,(2),2006,pp 91-101
2007On Sikora's spectral sequencesBarnes, Don; Mathematics & StatisticsOn Sikora's spectral sequences, Journal of Knot Theory and Its Ramifications, vol.16,(7),2007,pp 833-867
2006PD_4-complexes with strongly minimal modelsHillman, Jonathan; Mathematics & StatisticsPD_4-complexes with strongly minimal models, Topology and Its Applications, vol.153,(14),2006,pp 2413-2424
2003Perfect and acyclic subgroups of finitely presentable groupsHillman, Jonathan; Berrick, A. J.; Mathematics & StatisticsPerfect and acyclic subgroups of finitely presentable groups, Journal of The London Mathematical Society, vol.68,(2),2003,pp 683-698
2006Pro-p link groups and p-homology groupsHillman, Jonathan; Matei, Daniel; Morishita, Masanori; Mathematics & StatisticsPro-p link groups and p-homology groups, Contemporary Mathematics, vol.416,(N/A),2006,pp 121-136
2004Representations of wreath products on cohomology of De Concini-Procesi compactificationsHenderson, Anthony; Mathematics & StatisticsRepresentations of wreath products on cohomology of De Concini-Procesi compactifications, International Mathematics Research Notices, vol.2004,(20),2004,pp 983-1021
2006Twisted Alexander polynomials of periodic knotsHillman, Jonathan; Livingstone, Charles; Naik, Swatee; Mathematics & StatisticsTwisted Alexander polynomials of periodic knots, Algebraic and Geometric Topology, vol.6, N/A, 2006,pp 145-169
2003Two-row nilpotent orbits of cyclic quiversHenderson, Anthony; Mathematics & StatisticsTwo-row nilpotent orbits of cyclic quivers, Mathematische Zeitschrift, vol.243,(N/A),2003,pp 127-143